# SDR AALA202407220000

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 33,031 hours, 13,343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ARM LEVER 4R DOOR DIFFICULT TO OPERATE. CLEANED AND GREASED THE GIRT BAR LATCHES AS REQUIRED PER AMM 53-13-22.
